Differential equations for generalized Jacobi polynomials

J. Koekoek, R. Koekoek

    Research output: Contribution to journalArticleAcademicpeer-review

    52 Citations (Scopus)

    Abstract

    no legible abstract.
    Original languageEnglish
    Pages (from-to)1-31
    JournalJournal of Computational and Applied Mathematics
    Volume126
    Issue number1-2
    DOIs
    Publication statusPublished - 2000

    Fingerprint

    Dive into the research topics of 'Differential equations for generalized Jacobi polynomials'. Together they form a unique fingerprint.

    Cite this